Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

184 Publications


2006 | Conference Paper | IST-REx-ID: 1034   OA
Experimental evidence for Efimov quantum states
H. Nägerl, T. Kraemer, M. Mark, P. Waldburger, J. Danzl, B. Engeser, A. Lange, K. Pilch, A. Jaakkola, C. Chin, R. Grimm, in:, AIP, 2006, pp. 269–277.
View | DOI | Download (ext.)
 

2006 | Journal Article | IST-REx-ID: 1748
Evolution of buried semiconductor nanostructures and origin of stepped surface mounds during capping
G. Katsaros, A. Rastelli, M. Stoffel, G. Costantini, O. Schmidt, K. Kern, J. Tersoff, E. Müller, H. Von Känel, Applied Physics Letters 89 (2006).
View | DOI
 

2006 | Journal Article | IST-REx-ID: 213
The density of rational points on non-singular hypersurfaces, II
T.D. Browning, R. Heath Brown, J. Starr, Proceedings of the London Mathematical Society 93 (2006) 273–303.
View | DOI
 

2006 | Journal Article | IST-REx-ID: 218
Sums of arithmetic functions over values of binary forms
R. De La Bretèche, T.D. Browning, Acta Arithmetica 125 (2006) 291–304.
View | DOI
 

2006 | Journal Article | IST-REx-ID: 2657 View | DOI
 

2006 | Book Review | IST-REx-ID: 2664
Metabotropic glutamate receptors
F. Ferraguti, R. Shigemoto, Cell and Tissue Research 326 (2006) 483–504.
View | DOI
 

2006 | Conference Paper | IST-REx-ID: 2746
Towards the quantum Brownian motion
L. Erdös, M. Salmhofer, H. Yau, in:, World Scientific Publishing, 2006, pp. 233–257.
View | DOI
 

2006 | Journal Article | IST-REx-ID: 2366   OA
Lieb-Thirring inequalities for Schrödinger operators with complex-valued potentials
R. Frank, A. Laptev, É. Lieb, R. Seiringer, Letters in Mathematical Physics 77 (2006) 309–316.
View | DOI | Download (ext.)
 

2006 | Journal Article | IST-REx-ID: 2429
K-sets in four dimensions
J. Matoušek, M. Sharir, S. Smorodinsky, U. Wagner, Discrete & Computational Geometry 35 (2006) 177–191.
View | DOI
 

2006 | Conference Paper | IST-REx-ID: 2431
On a geometric generalization of the Upper Bound Theorem
U. Wagner, in:, IEEE, 2006, pp. 635–645.
View | DOI
 

Filters and Search Terms

year=2006

Search

Filter Publications

Display / Sort

Export / Embed